# SDR DALA2018110606462

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 83,385 hours, 9,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:11B / INTERIOR. REPLACED MISSING EMERGENCY LIGHT LENS.
